# SDR Y2PA2022102522059

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE AT C-CHECK IN KDHN, COMMERCIAL JET FOUND A FRAME CORRODED AT F.S. 1322 AND LONGERON 30  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN FOUND THE FRAME AT F.S. TO BE CORRODED OUT OF LIMITS. THEY CUT OUT DAMAGED SECTION OF THE FRAME AT F.S. 1322BETWEEN LONGERONS 27L AND 27R IAW DC9/MD80 SRM 53-03 FIG. 2A. THEY FABRICATED NEW FRAME FROM .063” 7075-0 AND ALSO FABRICATED 4 EACH SPLICES FROM .071” 7075-0 IAW DC9/MD80 SRM 53-03 FIG. 2A..REPAIR PARTS WERE HEAT TREATED FROM 0 TO T6 CONDITION. THEY FABRICATED FORWARD AND AFT PLATE REPAIR PIECES FROM .063” 7075-T6. IAW DC9/MD80 SRM 53-03 FIG. 2A. THEY LOCATED, DRILLED AND DEBURRED, TREATED AND PRIMED THE FRAME, FRAME SPLICES AND FORWARD AND AFT PLATE REPAIR. THEY INSTALLED REPAIR PARTS (FRAME, FRAME SPLICES AND FWD. AND AFT PLATES REPAIR) IAW DC9/MD80 SRM 53-033 FIG. 2A
